# SDR P2EA01195

- Difficulty date: September 18, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N123NJ
- Make and model: Boeing 737230
- Aircraft serial: 22121
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Aft Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, AFT ENTRY DOOR, EXTERIOR SKIN WITH TEMPORARY REPAIR AT LOWER HINGE.  REPAIRED DOOR SKIN SECTION, BETWEEN BEAMS 5 AND 6, FROM BS 959 TO BS 963.750, IAW SRM 52-00-3, FIG 3.  (M)
